Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jan 11, 2014, 3:51 PM EST for Broome County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2014, 3:51 PM EST (20:51 UTC)
- Expired
- Jan 11, 2014, 9:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Broome County, NY
The radar
The Binghamton radar (KBGM), 16 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 4:23 PM EST | FLASH FLOOD | Fivemile Point, NY | FLOODING AT SCHNEIDERS MARKET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 499 m²/s²
- 0-3 km storm-relative helicity
- 645 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
646 WGUS51 KBGM 112051 FFWBGM NYC007-120245- /O.NEW.KBGM.FF.W.0001.140111T2051Z-140112T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 351 PM EST SAT JAN 11 2014 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL BROOME COUNTY IN CENTRAL NEW YORK... * UNTIL 945 PM EST * AT 343 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BINGHAMTON...KIRKWOOD...AND CONKLIN. RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS IS LIKELY IN AND NEAR THESE LOCATIONS. UP TO 1 FOOT OF WATER HAS ALREADY BEEN REPORTED ON ROUTE 11...COURT STREET...EAST OF BINGHAMTON. THE WATER IS COMING FROM THE STRATMILL CREEK. THE WATER CONTINUES TO RISE IN THIS AREA. THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA BUT RUNOFF FROM EARLIER RAINS WILL CONTINUE TO CAUSE PROBLEMS INTO THE EARLY EVENING. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN BINGHAMTON. && LAT...LON 4210 7592 4215 7586 4206 7576 4203 7587 $$ HEDEN
4 follow-up statements
994 WGUS71 KBGM 112127 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 427 PM EST SAT JAN 11 2014 NYC007-120245- /O.CON.KBGM.FF.W.0001.000000T0000Z-140112T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY- 427 PM EST SAT JAN 11 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EST FOR CENTRAL BROOME COUNTY... AT 358 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BINGHAMTON...CONKLIN...AND KIRKWOOD. UP TO 1 FOOT OF WATER HAS ALREADY BEEN REPORTED ON ROUTE 11...COURT STREET...EAST OF BINGHAMTON. THE WATER IS COMING FROM THE STRATMILL CREEK DUE TO AN ICE JAM. LOCAL DOT CREWS ARE ON SCENE AND ARE CLEARING UP THE ICE. THE WATER CONTINUES TO RISE IN THIS AREA. THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA BUT RUNOFF FROM EARLIER RAINS WILL CONTINUE TO CAUSE PROBLEMS INTO THE EARLY EVENING. IN ADDITION...FLOODING HAS BEEN REPORTED NEAR SCHNEIDERS MARKET IN THE KIRKWOOD...FIVE MILE POINT AREA. THIS IS LIKELY DUE TO ICE ISSUES ON PARK CREEK. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE RIVER TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN BINGHAMTON. && LAT...LON 4210 7592 4215 7586 4206 7576 4203 7587 $$ HEDEN
407 WGUS71 KBGM 112304 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 604 PM EST SAT JAN 11 2014 NYC007-120245- /O.CON.KBGM.FF.W.0001.000000T0000Z-140112T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY- 604 PM EST SAT JAN 11 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EST FOR CENTRAL BROOME COUNTY... AT 533 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING ON ROUTE 11...COURT STREET...EAST OF BINGHAMTON. DOT CREWS REMAIN ON THE SCENE AND CONTINUE TO REMOVE THE ICE ALONG STRATMILL CREEK WHICH CAUSED THE JAM. THE WATER IS NO LONGER RISING BUT ONE LANE OF COURT STREET REMAINS CLOSED. SOME LARGE CHUNKS OF ICE REMAIN BEHIND DUE TO THE FLOODING. THE HEAVIEST RAIN HAS MOVED EAST OF THE AREA. RUNOFF FROM EARLIER RAINS WILL CONTINUE TO CAUSE PROBLEMS INTO THE EARLY EVENING UNTIL THE JAM IS COMPLETELY REMOVED. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE RIVER TO HIGHER GROUND. && LAT...LON 4210 7592 4215 7586 4206 7576 4203 7587 $$ HEDEN
106 WGUS71 KBGM 120134 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 834 PM EST SAT JAN 11 2014 NYC007-120245- /O.CON.KBGM.FF.W.0001.000000T0000Z-140112T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY- 834 PM EST SAT JAN 11 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EST FOR CENTRAL BROOME COUNTY... AT 819 PM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN ICE JAM THAT HAS PRODUCED FLASH FLOODING EARLIER TODAY...AND STILL HAS THE POTENTIAL TO DO SO. LOCAL DOT CREWS CONTINUE TO WORK IN THE AREA OF COURT STREET...ROUTE 11...JUST EAST OF BINGHAMTON NEAR THE TRAVEL CENTER. THE WATER IS NO LONGER RISING AND NOT AN ISSUE AT THE MOMENT. HOWEVER...THE ICE JAM HAS NOT BEEN COMPLETELY CLEARED. WITH RAIN MOVING BACK INTO THE WARNED AREA...WE STILL HAVE THE POTENTIAL FOR RISING WATER AGAIN...THEREFORE THE WARNING WILL CONTINUE THROUGH 945 PM. THE NORTHBOUND LANE OF ROUTE 11 REMAINS CLOSED DUE TO THE CLEANUP. WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE RIVER TO HIGHER GROUND. && LAT...LON 4210 7592 4215 7586 4206 7576 4203 7587 $$ HEDEN
065 WGUS71 KBGM 120243 FFSBGM FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 943 PM EST SAT JAN 11 2014 NYC007-120252- /O.EXP.KBGM.FF.W.0001.000000T0000Z-140112T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BROOME NY- 943 PM EST SAT JAN 11 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM EST FOR CENTRAL BROOME COUNTY... WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. ICE JAM FLOODING CAN OCCUR SUDDENLY AND ADVANCE INTO AN AREA FROM AN UNUSUAL DIRECTION. IF YOU SEE WATER APPROACHING...MOVE AWAY FROM THE RIVER TO HIGHER GROUND. LAT...LON 4210 7592 4215 7586 4206 7576 4203 7587 $$ HEDEN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jan 11, 3:44 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 11, 3:44 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EST SAT JAN 11 2014
.SYNOPSIS...
A WEAK COLD FRONT WILL PASS THROUGH THE AREA THIS EVENING
BRINGING AN END TO THE RAIN...AND RETURNING COOLER AIR TO THE
REGION. A FEW SNOW SHOWERS ARE POSSIBLE LATE TONIGHT AND ON SUNDAY
IN THE COOLER AIR...ESPECIALLY OVER NEW YORK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
MAIN AREA OF RAIN CONTS TO MARCH EAST THIS AFTN THRU THE CNTR OF
THE FCST AREA...ALTHOUGH THE COLD FNT IS NOW JUST ENTERING WRN NY.
XPCT THE HEAVIEST RAIN TO BE CONCENTRATED EAST OF I81 FOR THE NEXT
CPL HRS...FLWD BY MAINLY LGT PCPN AND MILD AIR. TIMING THE FNT WLD
PUT IT NEAR BGM ARND 00Z...AND THE HUDSON VLY ARND 03Z. WILL BE
ANOTHER LGT BAND OF PCPN WITH THE FNT...OTRW JUST DISORGANIZED LGT
SHWRS THIS EVE.
WEAK CAA TNGT AS THE UPR TROF APRCHS. THIS SHD GENERATE SOME LGT
LAKE ENHANCED RAIN AND SNOW SHWRS OVRNGT BUT REALLY NOTHING OF
NOTE. MODEL TEMP GUID CONTS TO BE IN GOOD AGREEMENT FOR THE NEAR TERM.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
A RELATIVELY TRANQUIL PD THRU MON AS THE SHRT WV PULLS OUT AND
RDGG BLDS INTO THE AREA. SOME LGT LE SHWRS PSBL OVER THE NRN ZONES
EARLY SUN...OTRW A DRYING TREND TAKES HOLD WITH TEMPS ABV NRML.
TROF MVES IN LATE MON AHD OF A NRN STREAM WV. SRN STREAM SYSTEM
MVG NWRD ALONG THE SFC BNDRY SLOWS THE EWRD PASSAGE OF THE FNT AND
MAY BRING SOME LGT PCPN INTO THE AREA BEGINNING EARLY TUE. COLD
AIR BEGINS TO ENTER THE SYSTEM ON TUE AND PCPN EXPANDS BUT BY
THEN THE SYSTEM IS MAINLY EAST OF THE FCST AREA. MAIN EFFECT ON
THE SENSIBLE WX IS THAT FCST AREA WILL BEGIN TO TRANSITION BACK TO
MORE SEASONABLE AIR AND TEMPS APRCHG NORMS NEAR THE END OF THE
SHRT TERM.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS STATED IN PREVIOUS LONG TERM UPDATES...UPPER-LEVEL PATTERN WILL
BE CHARACTERIZED BY A BUILDING LONG WAVE RIDGE ACROSS THE
WEST WITH A DIGGING TROUGH ACROSS THE EASTERN CONUS. AS A
RESULT...WE CAN EXPECT THE PASSAGE OF SEVERAL INDIVIDUAL STORM
SYSTEMS THROUGH MID TO LATE WEEK...WITH THE BEST SHOT FOR COLD AIR
EXPECTED TO ARRIVE BY THE WEEKEND BEHIND AN ARCTIC COLD FRONT THAT
SHOULD PASS ON FRIDAY. BEFORE THIS OCCURS HOWEVER...EXTENDED MODELS
(GFS/ECMWF/CANADIAN-CMC) NOW SHOWING SOME AGREEMENT THAT A QUICK
MOVING CLIPPER LIKE SYSTEM WILL PASS ACROSS OUR REGION WEDNESDAY
INTO THURSDAY MORNING. IF THIS OCCURS...A FEW INCHES OF FRESH
SNOW WILL BE POSSIBLE REGION-WIDE...HOWEVER EXPECTED SFC LOW
TRACK IS ALL OVER THE MAP AMONGST THE INDIVIDUAL SOLUTIONS. BEYOND
THIS...MUCH COOLER AIR EXPECTED BY WEEKEND BEHIND THE
AFOREMENTIONED ARCTIC FRONT. THIS SHOULD SET THE STAGE FOR
DEVELOPING LAKE EFFECT SNOWS EAST AND SOUTHEAST OF LAKE ONTARIO AS
850-HPA TEMPS PLUMMET TO NEAR -20C BY SATURDAY.
&&
.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
PRECIP SHIELD ASSOCIATED WITH APPROACHING COLD FRONT NOW WORKING
THROUGH THE AREA. PERIODIC IFR VSBYS POSSIBLE AS HEAVIEST ACTIVITY
MOVES THROUGH...BUT MAINLY MVFR VSBY RESTRICTIONS EXPECTED FOR THE
MAJORITY OF THE TIME. AT ITH AND BGM...EXPECT CONTINUED IFR CIGS
THROUGH AT LEAST THE EARLY OVERNIGHT PERIOD BEFORE CIGS START TO
RISE AS SOMEWHAT DRIER AIR BEGINS MOVING INTO THE AREA. AT
REMAINING SITES...EXPECT MAINLY MVFR CIGS THROUGH THE MAJORITY OF
THE OVERNIGHT PERIOD. AT RME...DID TOSS IN A BRIEF TEMPO GROUP FOR
SOME POSSIBLE SNOW SHWRS AFTER 6Z AS MODELS CONTINUE TO INDICATE
SOME LGT SNOW EXTENDING SOUTH TOWARDS THE TERMINAL.
ELSEWHERE...EXPECT MAINLY DRY CONDITIONS OVERNIGHT AFTER MAIN
FRONTAL RAIN BAND MOVES THROUGH.
INCREASING SOUTHWEST WINDS THIS AFTERNOON WILL BECOME WESTERLY
OVERNIGHT WITH GUSTS TO 25 KTS AS COLD AIR ADVECTION ENSUES.
BREEZY CONDITIONS TO FOLLOW AFTER 12Z AS WINDS BECOME A BIT MORE
NORTHWESTERLY WITH TIME.
OUTLOOK...
SUN AFTERNOON THROUGH MON...MOSTLY VFR.
MON NIGHT THROUGH THURS...RESTRICTIONS POSSIBLE IN -SHRA/-SHSN.
&&
.HYDROLOGY...
4 AM UPDATE...
CONTINUE WITH THE FLOOD WATCH. ICE JAMS THE MAIN CONCERN BUT
HEADWATER POINTS IN THE DELAWARE COULD GET CLOSE TO FLOOD STAGE
TOO. FOR MUCH OF NE PA AND THE CATSKILLS RAINFALL AMOUNTS WILL BE
AROUND AN INCH. HIGHEST AMOUNTS IN THE FAR SE AND CLOSE TO 1.5
INCHES. IN NY CLOSER TO HALF AN INCH. AXIS OF EVEN HEAVIER
AMOUNTS NOT THAT FAR AWAY IN NJ. MOST OF THE SNOW ON THE GROUND
WILL MELT BUT WATER EQUIVALENTS MAINLY LESS THAN AN INCH. ALMOST
ALL OF THE RAIN AND SNOWMELT WILL RUN OFF WITH THE FROZEN GROUND.
THIS WILL LIFT ANY ICE IN THE RIVERS AND STREAMS WHICH COULD JAM
AND CAUSE FLOODING. RIGHT NOW MARFC HAS SHERBURNE AND WALTON
CRESTING WITHIN A FOOT OF FLOOD STAGE ON SUNDAY. PROBABLY HIGH ON
SHERBURNE WITH A PROLONGED SNOWMELT AND LESS THAN HALF AN INCH OF
RAIN. MAIN STEMS WILL NOT FLOOD WITH THIS AMOUNT OF RAIN AND
SNOWMELT.
4 PM UPDATE...
THE THOUGHTS REGARDING HYDROLOGIC RESPONSE HAVE CHANGED LITTLE
TODAY. SPRING-LIKE WARMING IS EXPECTED THIS WEEKEND THROUGH MONDAY
WITH A RAIN EVENT EXPECTED SATURDAY. FORECAST RAIN AMOUNTS ARE A
TOUCH LOWER THAN PREVIOUS FORECASTS...ESPECIALLY ACROSS CENTRAL NY
WHERE ABOUT ONE HALF TO THREE QUARTER INCHES IS EXPECTED. HEAVIEST
AXIS OF RAIN IS STILL TARGETING NEPA WHERE OVER AN INCH IS
POSSIBLE FOR THE POCONOS. SNOW MELT COULD ADD UP TO ANOTHER HALF
INCH LIQUID TO THE RIVERS. SEVERAL FOOT WATER LEVEL RISES ARE
LIKELY...BUT THE MAIN CONCERN IS ICE JAM FLOODING. ICE NETWORK
REPORTS SUGGEST MAIN STEM RIVERS ARE MOSTLY OPEN...WITH THE
EXCEPTION OF SOME OF THE COMMON BENDS AND NARROWS WHERE ICE
CONGESTION HAS BEEN REPORTED. AN ACTIVE ICE JAM CONTINUES IN THE
CITY OF ITHACA WHERE MINOR FLOODING IS OCCURRING. GIVEN EXPECTED
CONDITIONS OVER THE WEEKEND...ICE IS LIKELY TO BREAK UP AND START
MOVING. WHETHER OR NOT THERE WILL BE ENOUGH FLOW TO ACTUALLY PUSH
THE ICE FLOES THROUGH THE BENDS...NARROWS AND BRIDGE AREAS IS IN
QUESTION AT THIS TIME AND THIS IS THE MAIN THOUGHT REGARDING THE
POSSIBILITY OF LOCALIZED FLOODING. OUTSIDE OF ICE CONCERNS...THE
RAIN/SNOW RUNOFF ALONE IS NOT EXPECTED TO CAUSE FLOODING IN THE
NATURAL CHANNELS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SUNDAY EVENING FOR PAZ038>040-043-044-047-
048-072.
NY...FLOOD WATCH THROUGH SUNDAY EVENING FOR NYZ009-015>018-022>025-
036-037-044>046-055>057-062.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...CMG
AVIATION...CMG
HYDROLOGY...Hazardous weather outlook, Jan 11, 3:01 PM EST, 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 301 PM EST SAT JAN 11 2014 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-122015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 301 PM EST SAT JAN 11 2014 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.